# SDR DALA2021100506073

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 91,099 hours, 41,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 FUSELAGE / FR 20 / L-1 DOOR OPENING / STOP FITTING #7 / CRACK INDICATION AT HOLE #1. CORRECTIVE ACTION: COMPLIED WITH REPETIVE INSPECTION PER ERA 594479-14AD. CONTINUE ON MON. OK FOR CONTINUED SERVICE. (1971568)
